| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, hard time driving at night, out of focus and blurry.Clinical reason for planned explant reported to be patient would be more comfortable with his night vision if it was targeting distance.Additional information was requested.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).